# SDR MASA2020051610068

- Difficulty date: May 15, 2020
- Submitted: May 16, 2020
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 39,420 hours, 31,812 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

CA ADC DATA INACCURATE/INOP(EMERG DECLARED)...DRAINED PITOT WATER TRAPS / PERFORMED BIT OF ADC / OPS GOOD
